# SDR QMLA2018041900118

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 7,501 hours, 18,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2049
- Part time: 7,501 hours, 18,880 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR OF RT FORWARD PILOT OVERHEAD BULKHEAD FRAME IAW SRM 04-01-19,  MULTIPLE CRACKS WERE DISCOVERED WHEN SEALANT WAS REMOVED AND OLD FRAME WAS REMOVED. ON FUSELAGE STATION 2049.5, WL 1550, LBL 520 LT AND RT SIDES UPPER BULKHEADS HAVE 1-2 INCH CRACKS IN SKIN ABOVE PILOT AND COPILOT UPPER BULKHEADS . ON FUSELAGE RT SKIN UNDER GREENHOUSE ATTACHMENT COMPOSITE ATTACHMENT STRIP AFT BS 2049.5, WL 1400,  BL 520 AT CORNER RIVET ATTACHMENT HOLE HAS A 1-2 INCH CRACK MIGRATING FROM BOTH SIDES OF THE RIVET ATTACHMENT HOLE.
